# SDR ASAA2017091221907

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 11,867 hours, 3,926 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AT APPROXIMATELY FL200.  RAN QRH PROCEDURE. OVERHEAT LIGHT ILLUMINATED AGAIN AFTER RESET AND WAS TURNED OFF FOR REMAINDER OF FLIGHT. ACFT GROUNDED.   PERFORMED BITE OF WINDOW HEAT CONTROL UNIT M320. BITE GOOD, NO CURRENT FAULTS IAW AMM 30-41-11.  PERFORMED RESISTANCE SENSOR CHECKS TO RIGHT SIDE WINDOW.  FOUND WITHIN RANGE IAW AMM 30-41-21, AND WDM 30-41-11, PAGE 2. PERFORMED OPS CHECK OF WINDOW HEAT SYSTEM. OPS CHECKED GOOD IAW AMM 30-41-00.
